# SDR USAA2013050600001

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 60,358 hours, 21,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WITH ATTENDANT SWITCH ON EMERGENCY AISLE 1 QT AT SEAT 11+ 12 TRACK COMING UP.  RE-SECURED TRACK AT ROW 11&12, OPS CHECK GOOD.
